EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of Solutions to Neutral Stochastic Functional Differential Equations with Poisson Jumps

Jianguo Tan, Hongli Wang and Yongfeng Guo

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

A class of neutral stochastic functional differential equations with Poisson jumps (NSFDEwPJs), d [ x ( t ) - G ( x t ) ] = f ( x t , t ) d t + g ( x t , t ) d W ( t ) + h ( x t , t ) d N ( t ) , t ∈ [ t 0 , T ] , with initial value x t 0 = ξ = { ξ ( θ ) : - τ ≤ θ ≤ 0 } , is investigated. First, we consider the existence and uniqueness of solutions to NSFDEwPJs under the uniform Lipschitz condition, the linear growth condition, and the contractive mapping. Then, the uniform Lipschitz condition is replaced by the local Lipschitz condition, and the existence and uniqueness theorem for NSFDEwPJs is also derived.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/371239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/371239.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:371239

DOI: 10.1155/2012/371239

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:371239